Monday, January 25, 2010

Clomid Observations

Having taken this medice for a cycle and gone through the subsequent period, I have a few observations to make.

1. I hate night sweats. Every night while taking the pills, I wake up drenched.
2. PMS + me = Royal Bitch.
3. Finding out still no ovulation - 3 days of on and off crying.
4. Period cramps much worse
5. Period shorter by a day. This was actually a GOOD thing, well at least I think it is.
6. My husband cowers in mock fear when I turn into above mentioned Royal Bitch. It doesn't help his case at all.
7. Wondering if it will work this time and questioning even taking it at all at this point causes even more worry, tension, and stress, none of which helps ovulation or TTC.

We'll see how things go this month and see where everything is at in 3 weeks when I get the next bloodwork results. However, I'm beginnning to question if I want to take this stuff for a third month or just go straight to an RE, after getting the referal so that I can go to an RE.

11 comments:

Rain Child said...

I am so sorry about your side effects. I had some of those while on Clomid.

You might want to ask your pharmacist or your RE about what time of day to take the Clomid. My doctor and pharmacist both told me to take it in the morning to reduce side effects.

Good luck!

T Lee said...

Ick, so sorry about the side-effects. They stink.
Good luck with the referral, whichever way you chose to go...

ICLW

AplusB said...

I'm sorry Clomid is causing such icky side effects. Some people have a really bad reaction to Clomid...hopefully you'll only need this cycle!

Mrs. Gamgee said...

I hope that the s/e ease up on you this cycle.

Hang in there.
ICLW

Kimbosue said...

Clomid = Bitch. ALWAYS
I had a love/hate relationship for it. If you already have your referral for the RE, I said go for it! Although, my RE gave it to me also. :0(
~ICLW

womb for improvement said...

Hmmm, you can live with the symptoms if it works. If not, what a bitch.

Willow said...

I'm not a huge Clomid fan either. Once you have the RE referral, I would go for it!

Serendipity said...

I'm so sorry to read that clomid kicks your backside all over the place, I'd be seeking out an RE as soon as I had a referral.

daega99 said...

Definitely go to the RE! Sorry the side effects are a PITA.

Shannon said...

Oh yes, the Clomid Crazies. I know them well. And those night sweats are a pain.

Muneer Hussian said...

case study solution
case study solution
case study solution
case study solution

case study solution
case study solution
case study solution
case study solution

case study solution
case study solution
case study solution
case study solution

case study solution
case study solution
case study solution
case study solution

case study solution
case study solution
case study solution
case study solution

case study solution
case study solution
case study solution
case study solution

case study solution
case study solution
case study solution
case study solution

case study solution
case study solution
case study solution
case study solution